| Model Number |
7K62-35 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient information: patient identifier: (b)(6).
Event or Problem Description
The customer reported false decreased architect tsh results for 7 patients.The following data was provided (customer ran sample undiluted and 1:5 dilution): on (b)(6) 2020; sid: (b)(6) = undiluted = 9.5729 uiu/ml, 1:5 dilution = 12.2937 uiu/ml.On (b)(6) 2020; sid: (b)(6) = undiluted = 4.8958 uiu/ml, 1:5 dilution = 6.6525 uiu/ml.On (b)(6) 2020; sid: (b)(6) = undiluted = 3.6610 uiu/ml, 1:5 dilution = 5.3335 uiu/ml.On (b)(6) 2020; sid: (b)(6) = undiluted = 13.9271 uiu/ml, 1:5 dilution = 25.8510 uiu/ml.On (b)(6) 2020; sid: (b)(6) = undiluted = 9.3810 uiu/ml, 1:5 dilution = 13.3786 uiu/ml.On (b)(6) 2020; sid: (b)(6) = undiluted = 3.5024 uiu/ml, 1:5 dilution = 5.4958 uiu/ml.On (b)(6) 2020; sid (b)(6) = undiluted = 6.7186 uiu/ml, 1:5 dilution = 9.5987 uiu/ml.
Additional Manufacturer Narrative
The complaint investigation for falsely depressed architect tsh results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not completed as returns were not available.Trending review determined no trends for the issue for the product.Device history record review on lot 11080ui00 did not identify any non-conformances, or deviations.Labeling was reviewed and adequately addressed the issue under review.In house testing of panels which mimic patient samples was completed using retained samples of the complaint lot 11080ui00.All specifications were met indicating that the lot is performing acceptably.Based on the investigation, no systemic issue or deficiency of the architect tsh lot number 11080ui00 was identified.